MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305916
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd needle sftygld 21x1 rb needle pulled out of hub.Three incidents of safetyglide needles detaching from the hub, resulting in the needle being left in the patient.The needles had to be manually removed from the patients.All of these were item: 305916.Additional information received on 19-mar-2026: team.I can provide this information, since prisma already shared this with me: 1.On (b)(6) 2026: administered vaccine, once the needle placed in the thigh, needle detached from hub and was left in patient.Had to be manually removed from thigh.Bd safety glide needle 25g x 1 lot#: 5197895, ex: 6/30/2030.Ordered through.2.On (b)(6) 2026: administered vaccine, once the needle placed in the thigh, needle detached from hub and was left in patient.Had to be manually removed from thigh.Bd safety glide needle 25g x 1 lot#: 5174468, ex 5/31/2030.Ordered through.3.On (b)(6) 2026: administration of vaccine, once needle placed in thigh the needle bent and vaccine could not be advanced from the syringe bd 1 in safety glide needle 25g lot#: 5246356 expiration 8-31-2030.Ordered through.
 
Additional Manufacturer Narrative
E.1.Address was not located, and il was used.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Correction: d.4.Udi.Investigation results: based on the investigation and with no sample analysis the symptom reported by the customer could not be confirmed.We will continue monitoring the complaint trend for the product and symptom.With no actual sample analysis, a probable root cause could not be offered.
 
Event or Problem Description
No additional information.

Brand Name
BD SAFETYGLIDE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24767651
Report Number1213809-2026-00170
Device Sequence Number21120510
Product Code FMI
UDI-Device Identifier00382903059164
UDI-Public(01)00382903059164(11)250903(17)300831(10)5246356
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K951254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305916
Device Lot Number5246356
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer04/03/2026
Initial Report FDA Received Date04/02/2026
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown